Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8

Thread: Gyno

  1. #1
    jwet's Avatar
    jwet is offline Junior Member
    Join Date
    Jun 2005
    Location
    Norrlands skogar
    Posts
    122

    Gyno

    Im at my fourth week of test e and im really conserned about gyno and have a few questions.

    1.

    A sign of gyno is the sore and puffy nippes, is this constant thru the day or maybe for a hour or so at a time?

    2.

    If you develop gyno does the titties come over night or is it a slow process?

    3.

    The lumps that could appear if gyno´s on the way where are they located, around my nipples?

    4.

    Is it to late to up my nolvadex from 10 to 20 mg ed?
    Last edited by jwet; 09-24-2005 at 07:06 AM.

  2. #2
    D7M's Avatar
    D7M
    D7M is offline AR-Elite Hall of Famer (RETIRED)
    Join Date
    Jun 2005
    Location
    Scylla and Charybdis
    Posts
    15,617
    Blog Entries
    1
    I may be wrong, but

    1. yes.
    2. slowly.
    3. under the nipple.
    4. no. I would start nolva.

    I'm into week three of a prop cycle, and my nips are getting sensitive, so I'm going to start running nolva at 10 mg ed, just to be safe.

    Not to highjack this thread, but any opinions on nolva effecting gains?

  3. #3
    dirtyvegas's Avatar
    dirtyvegas is offline Senior Member
    Join Date
    May 2005
    Location
    Oakland Athletics
    Posts
    1,708
    nolva is said to affect a small % of gains, but i dont know how much. And if your getting signs of gyno ide use 40-60mg ED min until it subsides.


    And @ jwet if your getting gyno up the Nolva dose @ 40-60mg ED until it clears, then drop back to 20mg ED threw the rest of your cycle.

    dirtyvegas

  4. #4
    eGGz's Avatar
    eGGz is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    The point of no return.
    Posts
    2,210
    Dbol wants to give me gyno everytime I run it. First my nips get itchy, then they get sore. This process takes a couple days for me. To avoid this my cycles include nolvadex @ 10mg ED and anastrozole @ .25mg ED.

    The first time I ran a cycle which included dbol I started to get gyno symptoms around the 2nd or 3rd week. 60mg of nolvadex ED for 3 days, 40mg of nolvadex ED for 3 days and 20mg of nolvadex for the remainder of the cycle took care of it.

  5. #5
    jwet's Avatar
    jwet is offline Junior Member
    Join Date
    Jun 2005
    Location
    Norrlands skogar
    Posts
    122
    Quote Originally Posted by derek7m
    I may be wrong, but

    1. yes.
    2. slowly.
    3. under the nipple.
    4. no. I would start nolva.

    I'm into week three of a prop cycle, and my nips are getting sensitive, so I'm going to start running nolva at 10 mg ed, just to be safe.

    Not to highjack this thread, but any opinions on nolva effecting gains?
    Tanks for the reply but did you read the questions before answering?

  6. #6
    MatrixGuy's Avatar
    MatrixGuy is offline Good things come to those who wait
    Join Date
    Mar 2005
    Location
    UK, Lancashire
    Posts
    5,239
    Quote Originally Posted by jwet
    Im at my fourth week of test e and im really conserned about gyno and have a few questions.

    1.

    A sign of gyno is the sore and puffy nippes, is this constant thru the day or maybe for a hour or so at a time?

    2.

    If you develop gyno does the titties come over night or is it a slow process?

    3.

    The lumps that could appear if gyno´s on the way where are they located, around my nipples?

    4.

    Is it to late to up my nolvadex from 10 to 20 mg ed?
    1. Depends on the person so it will varies.
    2. I would say slowly. Gland tissue does not appear overnight.
    3. Around and underneath the areola.
    4. If your concerned about possible gyno then up the dose to 80mg ED. I would also consider letro. What dose of Test E are you running?
    Last edited by MatrixGuy; 09-24-2005 at 02:02 PM.

  7. #7
    jwet's Avatar
    jwet is offline Junior Member
    Join Date
    Jun 2005
    Location
    Norrlands skogar
    Posts
    122
    Quote Originally Posted by MatrixGuy
    1. Depends on the person so it will varies.
    2. I would say slowly. Gland tissue does not appear overnight.
    3. Around and underneath the areola.
    4. If your concerned about possible gyno then up the dose to 80mg ED. I would also consider letro. What dose of Test E are you running?
    Tanks for the reply. My dose of test e is 500 mg a week, what´s areola?

    You do notice when the syntoms appear dont you, i mean you can´t get gyno and not notice the progress, right?

  8. #8
    MatrixGuy's Avatar
    MatrixGuy is offline Good things come to those who wait
    Join Date
    Mar 2005
    Location
    UK, Lancashire
    Posts
    5,239
    Quote Originally Posted by jwet
    Tanks for the reply. My dose of test e is 500 mg a week, what´s areola?

    You do notice when the syntoms appear dont you, i mean you can´t get gyno and not notice the progress, right?
    The areola is just the dark skin around the nipple.

    I am running 500 mg of Test E a week. I am running 20mg Nolva ED and 1.25mg of Letro ED. This was probably overkill, but i already had a case of gyno before i started my cycle (developed through my teenage years). I have now lowered the letro to .5mg ED as i want my sex drive back and i believe it was hindering my gains a little.

    You will notice if gyno is appearing. Signs of this is puffy nips, itchiness, pea size lumps behind the nipple.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •